Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hi

i remember reading on these boards that minocycline exacerbated red marks... and now i know it really does! my skin looks horrible! though the frequency of acne has reduced, i look even worse with all these purplish marks on my face. im even thinking of coming off the mino simply because of it.

anyway what can i do to lessen the severity of these red/purple marks? all around my mouth and on my forehead just looks really DEAD. seriously, it makes the skin look so lifeless. before, my spots may have been worse, but the skin where i didnt have spots looked alright. healthy, almost!

by the way, im also on duac (benzamycin ) gel. im sure thats not helping the red marks either.

what do you think/? cut out the mino or the duac? or keep going and add something for the red marks?!

pleeeeease help

Share this post


Link to post
Share on other sites

seriously? i'm on minocycline and i find it helps me heal FASTER and the pimples i do get are much smaller and it helps with the redness and inflammation.

I'm also on benzamycin which i LOVE because of how well it works for me (i just always have to moisturize in the morning)

Perhaps you have an allergy to the minocycline or like the previous poster said the benzamycin..its possible. there are other antibiotics to try.

Share this post


Link to post
Share on other sites

Im on both Minocycline and Benzaclin, I take 100MG a day of Benzaclin and I used to get huge swollen pimples with tons of shit in them but not anymore, now the only things I get are whiteheads (lots of them :( ) or very very small pimples so Im happy.

I use benzaclin twice a day as well

BUT

I do have massive amounts of red marks on my face and it looks like comeplete crap, I hate it, it looks terrible. Im going Friday to my dermatologist to talk to her about it, Ill let you know.

Share this post


Link to post
Share on other sites

I used mino for a couple of months and was pleased with the results! I didn't notice any exacerbated marks UNTIL you brought it up! Now that I think about it, I wasn't breaking out as bad but, when I did break out the blemishes were a bit larger than normal! I had to come off of it due to the fact that it didn't agree with my system and caused bacterial infections. I hated that I had to come off of it though because I do believe that it did lessen my breakout frequency.

As for lessening the appearence of scarring or "after-marks" I LOVE Cliniques Acne Solutions night treatment gel. I LOVE IT!

hi

i remember reading on these boards that minocycline exacerbated red marks... and now i know it really does! my skin looks horrible! though the frequency of acne has reduced, i look even worse with all these purplish marks on my face. im even thinking of coming off the mino simply because of it.

anyway what can i do to lessen the severity of these red/purple marks? all around my mouth and on my forehead just looks really DEAD. seriously, it makes the skin look so lifeless. before, my spots may have been worse, but the skin where i didnt have spots looked alright. healthy, almost!

by the way, im also on duac (benzamycin ) gel. im sure thats not helping the red marks either.

what do you think/? cut out the mino or the duac? or keep going and add something for the red marks?!

pleeeeease help

Share this post


Link to post
Share on other sites

I am on mino, and my face also looks like shit. Like, my pimples are all gone, but I have like red bloody pimples, and my face outside looks completely dead. Please let me know what is the best solution. Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×